Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Melalite xl cream, ban a tan. Side effects?

Hi I am using melaliteXL cream for the last one year on the suggestion of one doctor,I am applying it alternate days in night time,I had become fair and till now i didnt face any problem,but after reading the reviews that melaliteXL is not at all a gud cream and also if we stop the cream usage skin becomes the worst i am afraid even to stop,please suggest me how to avoid this cream,also the same doctor had suggested me to use BAN A TAN cream in morning times,is it a good cream??
Asked On : Sat, 26 May 2012
Answers:  1 Views:  5022
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to Healthcaremagic,

The worst part of the de-melanizing agents is the pigmentation recurs again once you go out on a sunny day with out a sunscrren. So you need to take care of that tender skin by applying a good sunscreen at least of SPF 15.

BAN A TAN is good cream but instead of Melalite-xl you can use it in the evening and use sunscreen during day time. This will be correct way .

Answered: Wed, 31 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor